ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Кинематическая мера отрезков содержащихся в области

Агаронян, Н. Г. and Оганян, В. К. (2011) Кинематическая мера отрезков содержащихся в области. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 46 (5). pp. 3-14. ISSN 00002-3043

[img]
Preview
PDF
Download (412Kb) | Preview

    Abstract

    В статье получена формула для вычисления кинематической меры K(D,l) множества отрезков постоянной длины l целиком лежащих в ограниченной, выпуклой области D на евклидовой плоскости. Эта формула позволяет найти явный вид кинематической меры K(D, l) для тех областей D, для которых известно распределение длины хорды. В частности, используя эту формулу, выводятся явные выражения для меры K(D,l) для круга, правильного треугольника, прямоугольника и правильного пятиугольника. The paper proves a formula for calculation of the kinematic measure K(D, l) of set of segments with constant length l, entirely contained in a bounded convex domain D of the Euclidean space. The obtained formula permits to find an explicit form for the kinematic measure K(D, l) for the domains D with known chord length distribution. In particular, application of the obtained formula gives explicit expressions for K(D, l) in the disc, regular triangle, rectangle and regular pentagon.

    Item Type: Article
    Additional Information: Kinematic measure of segments lying in a domain / N. G. Aharonyan, V. K. Ohanyan.
    Uncontrolled Keywords: функция распределения длины хорды; множество отрезков; кинематическая мера; ограниченное выпуклое множество.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 27 Sep 2012 13:17
    Last Modified: 27 Sep 2012 13:17
    URI: http://mathematics.asj-oa.am/id/eprint/412

    Actions (login required)

    View Item